# SDR UPS06846840

- Difficulty date: April 26, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NA
- Condition: Gouged
- Location: Bs 1140 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SEAT TRACK GOUGED FS 1140 RBL 25 MAIN CABIN.  CUT OUT DAMAGED SEAT TRACK AT STA 1140 RBL 25 IAW SRM 53-02-03, MACHINED AND INSTALLED SCALLOPED SEAT TRACK AT STA 1140 RBL 25 IAW DWG S2400463, AND SRM 53-02-03-0.
